Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 25, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jan 22, 2012, 10:14 PM CST for 5 counties in Tennessee. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2012, 10:14 PM CST (04:14 UTC)
- Expired
- Jan 22, 2012, 11:00 PM CST
- In force
- 46 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crockett County, TN, Haywood County, TN, Lauderdale County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 22 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 10:15 PM CST | TSTM WND DMG | Friendship, TN | CARPORT DESTROYED |
| Jan 22, 10:15 PM CST | TSTM WND GST 58 | Atoka, TN | |
| Jan 22, 10:15 PM CST | HAIL 0.88 | Atoka, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 5:16 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 998 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
661
WUUS54 KMEG 230414
SVRMEG
TNC033-075-097-157-167-230500-
/O.NEW.KMEG.SV.W.0025.120123T0414Z-120123T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1014 PM CST SUN JAN 22 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
NORTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1100 PM CST
* AT 1013 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES NORTHWEST OF RIPLEY TO FT PILLOW TO 8 MILES NORTHWEST OF
DOWNTOWN MEMPHIS...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST
OF RIPLEY TO COVINGTON TO MARION...AND MOVING EAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ASHPORT...
BARTLETT...BRIGHTON...CHESTNUT BLUFF...COVINGTON...DIXONVILLE...
DOWNTOWN MEMPHIS...ELLENDALE...FORKED DEER...FRAYSER...FT PILLOW...
FULTON...HALLS AND LAKELAND.
THIS WARNING ALSO INCLUDES AREAS NEAR CHISHOLM LAKE...CORONEE
LAKE...OPEN LAKE...SUNK LAKE AND THE CHUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3593 8917 3573 8925 3521 8976 3508 9010
3522 9007 3527 9017 3541 9011 3538 9015
3548 9008 3539 9005 3556 9003 3553 8990
3559 8996 3566 8985 3568 8994 3582 8970
3590 8976
TIME...MOT...LOC 0413Z 261DEG 32KT 3584 8955 3562 8966
3523 9008
$$
WRB/RRH2 follow-up statements
779
WWUS54 KMEG 230434
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1034 PM CST SUN JAN 22 2012
TNC033-075-097-157-167-230500-
/O.CON.KMEG.SV.W.0025.000000T0000Z-120123T0500Z/
SHELBY TN-CROCKETT TN-HAYWOOD TN-LAUDERDALE TN-TIPTON TN-
1034 PM CST SUN JAN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR EASTERN TIPTON...EASTERN LAUDERDALE...NORTHWESTERN HAYWOOD...WEST
CENTRAL CROCKETT AND NORTHEASTERN SHELBY COUNTIES...
AT 1034 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM HALLS TO DURHAMVILLE TO BRUNSWICK...OR ALONG A LINE EXTENDING
FROM 11 MILES NORTHEAST OF RIPLEY TO 7 MILES SOUTH OF RIPLEY TO
BARTLETT...MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATOKA...
BARTLETT...BOLTON...BURLISON...COVINGTON...EDITH...FRIENDSHIP...
GARLAND...GATES...HENNING...MAURY CITY...RIPLEY...DOUBLE BRIDGES AND
DRYHILL.
THIS WARNING ALSO INCLUDES AREAS NEAR CHISHOLM LAKE...OPEN LAKE AND
SUNK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3593 8917 3573 8925 3539 8958 3538 8964
3534 8963 3521 8976 3513 8996 3554 8981
3591 8955 3592 8939 3588 8934 3588 8930
3592 8926
TIME...MOT...LOC 0434Z 261DEG 31KT 3586 8936 3566 8947
3526 8977
$$
WRB/RRH048
WWUS54 KMEG 230451
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1051 PM CST SUN JAN 22 2012
TNC157-230501-
/O.CAN.KMEG.SV.W.0025.000000T0000Z-120123T0500Z/
SHELBY TN-
1051 PM CST SUN JAN 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY COUNTY IS
CANCELLED...
AT 1051 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3593 8917 3573 8925 3539 8958 3538 8964
3562 8957 3592 8942 3592 8938 3588 8934
3588 8930 3592 8926
TIME...MOT...LOC 0451Z 260DEG 31KT 3588 8918 3568 8930
3539 8952
$$
TNC033-075-097-167-230500-
/O.CON.KMEG.SV.W.0025.000000T0000Z-120123T0500Z/
CROCKETT TN-HAYWOOD TN-LAUDERDALE TN-TIPTON TN-
1051 PM CST SUN JAN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR EASTERN TIPTON...EASTERN LAUDERDALE...NORTHWESTERN HAYWOOD AND
WEST CENTRAL CROCKETT COUNTIES...
AT 1051 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MAURY JUNCTION TO TIBBS TO GAINESVILLE...OR ALONG A LINE
EXTENDING FROM 14 MILES SOUTHEAST OF DYERSBURG TO 8 MILES NORTHWEST
OF BROWNSVILLE TO 13 MILES SOUTH OF COVINGTON...MOVING EAST AT 35
MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHESTNUT
BLUFF...FORKED DEER...FRIENDSHIP...GATES...HALLS...MAURY CITY...
NUTBUSH...CURVE...DURHAMVILLE...ORYSA...COTTON LAKE...GIFT...
TABERNACLE AND GAINESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3593 8917 3573 8925 3539 8958 3538 8964
3562 8957 3592 8942 3592 8938 3588 8934
3588 8930 3592 8926
TIME...MOT...LOC 0451Z 260DEG 31KT 3588 8918 3568 8930
3539 8952
$$
WRB/RRHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 8:41 PM CST, 1 hour 33 minutes earlier.
Area forecast discussion, Jan 22, 8:41 PM CST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
841 PM CST SUN JAN 22 2012
.UPDATE...
MESOANALYSIS UPDATE CONCERNING ENHANCED SEVERE WEATHER THREAT
ACROSS EAST ARKANSAS...SOUTHWEST TENNESSEE...AND NORTHWEST
MISSISSIPPI.
&&
.DISCUSSION...
...LOCALIZED SIGNIFICANT TORNADO OUTBREAK UNFOLDING ACROSS EASTERN
ARKANSAS...SOUTHWEST TENNESSEE...AND NORTHWEST MISSISSIPPI THIS EVENING...
...THIS IS A PARTICULARLY DANGEROUS SITUATION...
LOCALIZED TORNADO OUTBREAK EXPECTED ACROSS EASTERN ARKANSAS...SOUTHWEST
TENNESSEE INCLUDING THE MEMPHIS METROPOLITAN AREA...AND NORTHWEST
MISSISSIPPI BETWEEN 8 PM CST AND 12 AM CST. SEVERAL DISCRETE
SUPERCELL THUNDERSTORMS WITH STRONG TO INTENSE ROTATIONS AND A
HISTORY OF DAMAGING TORNADOES WILL MOVE INTO THE AFOREMENTIONED
AREA OVER THE NEXT COUPLE OF HOURS. THESE STORMS WILL MOVE INTO A
VERY FAVORABLE ENVIRONMENT CHARACTERIZED BY SURFACE BASED CAPES
APPROACHING 1300J/KG...-4C LI/S...AND LOW LEVEL (0-1KM) SRH IN
EXCESS OF 600M2/S2. THIS ENVIRONMENT WILL FAVOR THE POTENTIAL FOR
STRONG TORNADOES...POTENTIALLY LONG TRACKED...AS WELL AS VERY
LARGE HAIL BETWEEN GOLFBALL TO BASEBALL SIZE...AND DAMAGING WINDS
IN EXCESS OF 70 MPH. THERE HAS BEEN A HISTORY OF DAMAGE WITH THESE
SUPERCELLS AND THIS IS BECOMING A SERIOUS AND POTENTIALLY
LIFE THREATENING SITUATION. RESIDENCE ARE STRONGLY URGED TO
PREPARE NOW TO TAKE COVER IF A TORNADO WARNING/TORNADO EMERGENCY
IS ISSUED.
JLH
&&
.AVIATION...
02Z TAF UPDATE
SUPERCELL THUNDERSTORMS WILL APPROACH THE KMEM TAF SITE BETWEEN
03Z AND 05Z. THERE COULD BE THE POTENTIAL FOR TORNADOES...DAMAGING
WINDS...AND LARGE HAIL UP TO THE SIZE OF BASEBALLS. THERE HAS BEEN
CONFIRMED REPORTS OF SEVERE WEATHER INCLUDING ALL HAZARDS WITH THE
DISCRETE SUPERCELL THUNDERSTORMS WEST AND SOUTHWEST OF KMEM. THERE
WILL BE POTENTIAL FOR SEVERE WEATHER CONDITIONS AT KMEM IF A
SUPERCELL MOVES OVER THE TAF SITE. WILL ISSUE AN AIRPORT WEATHER
WARNING IF THE SEVERE THREAT APPEARS IMMINENT.
JLH
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 47 58 40 60 / 100 0 0 0
MKL 47 56 34 58 / 100 10 0 0
JBR 40 56 34 57 / 100 0 0 0
TUP 50 61 40 61 / 100 10 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR ALCORN-BENTON MS-CALHOUN-
CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR CARROLL-CHESTER-CROCKETT-
DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-OBION-
SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jan 22, 2:35 PM CST, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 235 PM CST SUN JAN 22 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-232245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 235 PM CST SUN JAN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT FOR ALL OF THE MIDSOUTH. A POTENTIALLY SIGNIFICANT SEVERE WEATHER EVENT WILL UNFOLD LATE THIS AFTERNOON OVER EASTERN ARKANSAS. THE SEVERE THUNDERSTORM THREAT WILL SPREAD NORTHEAST THIS EVENING INTO THE REMAINDER OF THE MIDSOUTH...REACHING THE TENNESSEE RIVER VALLEY DURING THE OVERNIGHT HOURS. DAMAGING WINDS...TORNADOES AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. THE GREATEST TORNADO RISK AREA INCLUDES THE AREA ALONG AND SOUTH OF INTERSTATE FORTY. A WIND ADVISORY IS IN EFFECT THIS EVENING AND FOR MOST OF THE OVERNIGHT HOURS FOR SOUTH TO SOUTHWEST WINDS GUSTING TO 40MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY FROM LATE THIS AFTERNOON AND EVENING OVER OVER THE MISSISSIPPI RIVER DELTA...TO THE EARLY MORNING HOURS NEAR THE TN RIVER VALLEY. JAB
In the hours before
Local storm report, Jan 22, 8:54 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
854 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 3 W COLT 35.13N 90.87W
01/22/2012 E1.00 INCH ST. FRANCIS AR EMERGENCY MNGR
ST. FRANCIS COUNTY OFFICE OF EMERGENCY MANAGEMENT REPORTS
QUARTER SIZE HAIL WEST OF COLT NEAR AR 306 AND AR 193.
&&
JLHLocal storm report, Jan 22, 8:57 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
857 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 2 N COLT 35.16N 90.81W
01/22/2012 E1.25 INCH CROSS AR LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS HALF DOLLAR SIZE HAIL 2 MILES
NORTH OF COLT ALONG THE CROSS AND ST. FRANCIS COUNTY
LINE.
&&
JLHLocal storm report, Jan 22, 9:24 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
924 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM TSTM WND GST CAMPBELL 36.49N 90.07W
01/22/2012 E0 MPH DUNKLIN MO PUBLIC
60 MPH WINDS AND PEA SIZE HAIL REPORTED IN CAMPBELL.
&&
JLHLocal storm report, Jan 22, 9:35 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
935 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL TYRONZA 35.49N 90.36W
01/22/2012 E1.00 INCH POINSETT AR EMERGENCY MNGR
POINSETT COUNTY OEM REPORTS QUARTER SIZE HAIL AND 50 MPH
WINDS JUST SOUTH OF TYRONZA AT HWY 118 ALONG THE
CRITTENDEN/POINSETT COUNTY LINE.
&&
JLHLocal storm report, Jan 22, 9:52 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
952 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL BLACK ROCK 36.11N 91.11W
01/22/2012 E1.00 INCH LAWRENCE AR LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED BY LAWRENCE COUNTY SHERIFFS
OFFICE IN BLACK ROCK.
0738 PM HAIL SEDGWICK 35.98N 90.86W
01/22/2012 E0.75 INCH LAWRENCE AR TRAINED SPOTTER
DIME TO PENNY SIZE HAIL REPORTED BY SPOTTER.
0738 PM HAIL CASH 35.80N 90.93W
01/22/2012 E1.00 INCH CRAIGHEAD AR EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED BY CRAIGHEAD COUNTY EMERGENCY
MANAGEMENT NEAR THE INTERSECTION OF ROUTES 226 AND 67
NEAR CASH.
0829 PM TSTM WND DMG JONESBORO 35.82N 90.69W
01/22/2012 CRAIGHEAD AR EMERGENCY MNGR
TREE DOWN BLOCKING HIGHWAY 226 SPUR IN SOUTHWEST
JONESBORO
0829 PM HAIL MARMADUKE 36.19N 90.39W
01/22/2012 E0.75 INCH GREENE AR TRAINED SPOTTER
0852 PM HAIL 3 W COLT 35.13N 90.87W
01/22/2012 E1.00 INCH ST. FRANCIS AR EMERGENCY MNGR
ST. FRANCIS COUNTY OFFICE OF EMERGENCY MANAGEMENT REPORTS
QUARTER SIZE HAIL WEST OF COLT NEAR AR 306 AND AR 193.
0855 PM HAIL 2 N COLT 35.16N 90.81W
01/22/2012 E1.25 INCH CROSS AR LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS HALF DOLLAR SIZE HAIL 2 MILES
NORTH OF COLT ALONG THE CROSS AND ST. FRANCIS COUNTY
LINE.
0916 PM TSTM WND GST CAMPBELL 36.49N 90.07W
01/22/2012 E0.00 MPH DUNKLIN MO PUBLIC
60 MPH WINDS AND PEA SIZE HAIL REPORTED IN CAMPBELL.
0933 PM HAIL TYRONZA 35.49N 90.36W
01/22/2012 E1.00 INCH POINSETT AR EMERGENCY MNGR
POINSETT COUNTY OEM REPORTS QUARTER SIZE HAIL AND 50 MPH
WINDS JUST SOUTH OF TYRONZA AT HWY 118 ALONG THE
CRITTENDEN/POINSETT COUNTY LINE.
0945 PM TSTM WND DMG WEST HELENA 34.55N 90.65W
01/22/2012 PHILLIPS AR LAW ENFORCEMENT
TRACTOR TRAILER OVERTURNED ON US-49 NEAR WEST HELENA.
&&
CJCLocal storm report, Jan 22, 10:10 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1010 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 1 WNW WEST HELENA 34.55N 90.66W
01/22/2012 PHILLIPS AR LAW ENFORCEMENT
TRACTOR TRAILER OVERTURNED ON US-49 NEAR WEST HELENA.
NUMEROUS STORAGE SHEDS ALSO FLIPPED OVER ON THE SOUTH
SIDE OF THE ROAD
1005 PM TSTM WND DMG ROBINSONVILLE 34.82N 90.32W
01/22/2012 TUNICA MS LAW ENFORCEMENT
POWER LINES DOWN NEAR ROBINSONVILLE
&&
CJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 9:20 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Shelby, Tipton | 55 min |
| Jan 22, 9:23 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 52 min |
| Jan 22, 9:33 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Haywood, Lauderdale | 27 min |
| Jan 22, 9:42 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 33 min |
| Jan 22, 9:47 PM CST | Tornado Warning | MEG | Crockett, Gibson, Haywood | 43 min |
| Jan 22, 9:55 PM CST | Tornado Warning | MEG | Shelby | 22 min |
| Jan 22, 10:08 PM CST | Tornado Warning | MEG | Gibson, Obion, Weakley | 37 min |
| Jan 22, 10:10 PM CST | Tornado Warning | MEG | Shelby | 35 min |
| Jan 22, 10:27 PM CST | Tornado Warning | MEG | Fayette, Shelby | 48 min |
| Jan 22, 10:39 PM CST | Tornado Warning | MEG | Henry, Weakley | 36 min |
| Jan 22, 10:47 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood, Madison, Tipton | 43 min |
| Jan 22, 11:10 PM CST | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison | 45 min |
| Jan 22, 11:14 PM CST | Severe Thunderstorm Warning | MEG | Hardeman | 46 min |
| Jan 22, 11:22 PM CST | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Decatur, Gibson, Haywood and 2 more | 53 min |
| Jan 22, 11:27 PM CST | Severe Thunderstorm Warning | MEG | Decatur, Hardin, McNairy | 48 min |
| Jan 22, 11:40 PM CST | Tornado Warning | MEG | Hardin, McNairy | 33 min |
| Jan 22, 11:46 PM CST | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 44 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.